# SDR 2025FA0000728

- Difficulty date: October 6, 2025
- Submitted: October 23, 2025
- Operation: General aviation
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 13,891 hours, 9,419 cycles
- Engine: Hnywl TFE73150R
- Engine time: 13,276 hours, 8,767 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 257SF7325
- Condition: Leaking
- Location: Zone 400
- Part time: 13,891 hours, 9,419 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LOW PRESSURE LIGHTS #1 AND #2 FLIGHT LIGHTS IN HYDRAULIC PRESSURE INDICATOR READ 2300 PSI. CREW PERFORMED FREEFALLING LANDING GEAR PROCEDURE.
